International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 407-409
The dual of the multiplier algebra of Pedersen's ideal
Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA
Received 24 November 1980
Copyright © 1982 Kelly McKennon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown that the dual of the multiplier algebra of Pederson's ideal is not always spanned by its positive elements.